Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On areolar monogenic functions


Author: Maxwell O. Reade
Journal: Bull. Amer. Math. Soc. 53 (1947), 98-103
DOI: https://doi.org/10.1090/S0002-9904-1947-08748-6
MathSciNet review: 0019724
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. E. Bray, Proof of a formula for an area, Bull. Amer. Math. Soc. vol. 29 (1923) pp. 264-270.
  • 2. E. F. Beckenbach and Maxwell Reade, Mean-values and harmonic polynomials, Trans. Amer. Math. Soc. vol. 53 (1943) pp. 230-238. MR 7831
  • 3. R. N. Haskell, Areolar monogenic functions, Bull. Amer. Math. Soc. vol. 52 (1946) pp. 332-337. MR 15178


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1947-08748-6

American Mathematical Society